Alert archive / Oklahoma / Flash Flood Warnings in 2020

Flash Flood Warning 8, NWS Norman, OK

March 19, 2020Cleveland County, Garvin County, McClain County, Oklahoma

NWS Norman, OK issued this flash flood warning at Mar 19, 2020, 9:12 AM CDT for Cleveland County, Garvin County, McClain County, Oklahoma. It was in force for 2 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 19, 2020, 9:12 AM CDT (14:12 UTC)
Expired
Mar 19, 2020, 11:27 AM CDT
In force
2 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Cleveland County, OK, Garvin County, OK, McClain County, OK

The radar

The Norman radar (KTLX), 64 km from the middle of the area, began a volume at 14:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 19, 9:30 AM CDTFLASH FLOODByars, OKWATER FLOWING OVER THE ROAD NEAR BYARS. OTHER ROADS WERE WASHED OUT BETWEEN BYARS AND STRATFORD.
Mar 19, 10:00 AM CDTFLOODPauls Valley, OKSEVERAL STREETS FLOODED IN PAULS VALLEY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 2.2 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2020-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2020-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 418 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
720 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
418 m²/s²
0-3 km storm-relative helicity
496 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

400 
WGUS54 KOUN 191412
FFWOUN
OKC027-049-087-191715-
/O.NEW.KOUN.FF.W.0008.200319T1412Z-200319T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
912 AM CDT Thu Mar 19 2020

The National Weather Service in Norman has issued a

* Flash Flood Warning for...
  Garvin County in southern Oklahoma...
  Southeastern Cleveland County in central Oklahoma...
  McClain County in central Oklahoma...

* Until 1215 PM CDT.

* At 910 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Two to three inches of rain is 
  possible in less than an hour. This will likely cause flash 
  flooding across the warned area. 

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Southeastern Norman, Pauls Valley, Purcell, Noble, Slaughterville,
  Lindsay, Wynnewood, Lexington, Stratford, Maysville, Dibble, Elmore
  City, Wayne, Washington, Paoli, Katie, Byars, Foster, Etowah and
  Rosedale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3464 9707 3462 9720 3460 9719 3451 9748
      3451 9756 3468 9756 3468 9767 3500 9767
      3529 9714 3493 9714 3491 9701 3496 9693
      3468 9693

FLASH FLOOD...RADAR INDICATED

$$

BRB
1 follow-up statement
356 
WGUS74 KOUN 191627
FFSOUN

Flash Flood Statement
National Weather Service Norman OK
1127 AM CDT Thu Mar 19 2020

OKC027-049-087-191635-
/O.CAN.KOUN.FF.W.0008.000000T0000Z-200319T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Garvin OK-Cleveland OK-McClain OK-
1127 AM CDT Thu Mar 19 2020

...THE FLASH FLOOD WARNING FOR GARVIN...SOUTHEASTERN CLEVELAND AND
MCCLAIN COUNTIES IS CANCELLED...

Heavy rain has moved east and flood waters are beginning to recede. 
Please continue to heed any remaining road closures.

LAT...LON 3464 9707 3462 9720 3460 9719 3451 9748
      3451 9756 3468 9756 3468 9767 3500 9767
      3529 9714 3493 9714 3491 9701 3496 9693
      3468 9693

$$

BRB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Mar 19, 6:03 AM CDT, 3 hours 9 minutes earlier.

Area forecast discussion, Mar 19, 6:03 AM CDT, 3 hours 9 minutes before
Area Forecast Discussion
National Weather Service Norman OK
603 AM CDT Thu Mar 19 2020

...New AVIATION...

.SHORT TERM...
(Today and tonight)
Issued at 324 AM CDT Thu Mar 19 2020

A strong upper-level wave over northern New Mexico will continue
its rapid east-northeast movement today. The circulation around
the associated surface low over eastern Colorado, then western
Kansas, will cause strong southwest winds across Oklahoma and
parts of north Texas today. The strongest winds will be over the
northwest half of Oklahoma, where we have expanded the existing
Wind Advisory for today.

Meanwhile, rain and thunderstorms will continue this morning and
early afternoon across our southeastern counties (by 7 am, when
this forecast begins, most of the storms should be near or east of
I-35). A Flood Watch issued earlier for a few of our southeast
counties, where the heaviest previous rainfall has occurred, still
appears to be appropriate.

Tonight, a cold front will sweep southeast across Oklahoma and
into north Texas. This will bring much cooler weather back into
the region. Subfreezing temperatures are expected in the far
northwest by Friday morning.

&&

.LONG TERM...
(Friday through Wednesday)
Issued at 324 AM CDT Thu Mar 19 2020

After a chilly start to the day, high temperatures on Friday will
be about 20 to 30 degrees (F) colder than today. On Saturday
morning, low temperatures will be near or below freezing across
nearly all our forecast area.

As warmer weather begins its return this weekend, rain chances
will also return Saturday night, as the warm/moist advection
joins forces with another upper-level wave. Severe weather is not
expected with this system.

Low chances of rain will be mainly restricted to the east for the
remainder of the forecast period, where moisture will be more
abundant. A general warming trend is expected early next week.

&&

.AVIATION...
(12Z TAFS)
Issued at 559 AM CDT Thu Mar 19 2020

A few TSRA will be at or near TAF sites OKC, OUN, SPS early in the
period. Probabilities of rain/storms after about 15Z will be too
low to mention. Winds will increase quickly during the morning at
most sites, and will be quite strong by midday. Speeds will drop
off somewhat toward sunset, but then shift from southwest to
northwest as a strong cold front passes through the region. A few
low clouds will be possible toward sunrise over northern Oklahoma
in the cooler airmass well behind the front.

CmS
&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  75  38  48  29 /  20   0   0   0
Hobart OK         73  36  50  28 /   0   0   0   0
Wichita Falls TX  76  43  53  33 /  10   0   0   0
Gage OK           70  28  47  23 /   0   0   0   0
Ponca City OK     76  34  47  26 /  30   0   0   0
Durant OK         78  48  56  35 /  40  10  20   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory from 10 AM this morning to 7 PM CDT this evening
     for OKZ004>012-014>018-021>023-033>036.

     Flood Watch until 1 PM CDT this afternoon for OKZ043-047-048-051-
     052.

TX...Wind Advisory from 10 AM this morning to 7 PM CDT this evening
     for TXZ083-084.

&&

SHORT TERM...23
LONG TERM....23
AVIATION...23
Hazardous weather outlook, Mar 19, 9:05 AM CDT, 7 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
905 AM CDT Thu Mar 19 2020

OKZ004>048-050>052-TXZ083>090-201415-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
905 AM CDT Thu Mar 19 2020

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Flooding...
Heavy rainfall today could lead to flooding and flash flooding in
parts of central, south central, and southeast Oklahoma,
especially in areas that have already received several inches of
rain over the last few days.

.Thunderstorms...
There is a risk for strong to severe storms today, mainly east of
a line from Ponca City and El Reno, to Lawton and Frederick
Oklahoma, to Electra and Wichita Falls Texas. Damaging wind gusts
up to 65 mph and hail up to the size of quarters are the primary
threats.

.Winds...
Southwest winds at 25 to 35 mph with gusts around 50 mph are
likely across northwest Oklahoma today. Winds of 20 to 30 mph and
gusts around 40 are expected from southwest to north-central
Oklahoma today.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

Storm spotter groups and emergency management personnel across
parts of central and southern Oklahoma should prepare for severe
weather operations this morning, possibly into the afternoon.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

.Thunderstorms...
There is a chance of thunderstorms Saturday evening and Monday
evening. Severe weather is not expected either day.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Mar 19, 7:07 AM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
707 AM CDT Thu Mar 19 2020

OKZ037-TXZ085-086-191230-
Tillman OK-Wichita TX-Wilbarger TX-
707 AM CDT Thu Mar 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Tillman...
northwestern Wichita and southeastern Wilbarger Counties Until 730 AM
CDT...

AT 703 AM CDT, a strong thunderstorm was located near Grayback,
moving northeast at 60 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...

Locations impacted include...
Grandfield, Hollister, Loveland, Oklaunion, Harrold, Grayback and
Haynesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3389 9927 3399 9936 3442 9886 3421 9866
TIME...MOT...LOC 1203Z 231DEG 50KT 3400 9924

BRB
Special weather statement, Mar 19, 7:32 AM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
732 AM CDT Thu Mar 19 2020

OKZ037-TXZ085-086-191300-
Tillman OK-Wichita TX-Wilbarger TX-
732 AM CDT Thu Mar 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Tillman...
northwestern Wichita and southeastern Wilbarger Counties Until 800 AM
CDT...

AT 731 AM CDT, a strong thunderstorm was located near Harrold, moving
northeast at 60 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...

Locations impacted include...
Electra, Grandfield, Chattanooga, Loveland, Harrold and Haynesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Storm intensity is increasing and severe weather may develop rapidly.
Stay alert and listen for warnings.

&&

LAT...LON 3407 9917 3448 9866 3434 9866 3433 9861
      3416 9861 3397 9908
TIME...MOT...LOC 1231Z 235DEG 53KT 3405 9906

BRB
Special weather statement, Mar 19, 8:16 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
816 AM CDT Thu Mar 19 2020

OKZ037>039-044-191345-
Tillman OK-Cotton OK-Stephens OK-Comanche OK-
816 AM CDT Thu Mar 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Tillman...Cotton...
western Stephens and southeastern Comanche Counties Until 845 AM
CDT...

AT 813 AM CDT, strong thunderstorms were along a line extending from
9 miles south of Sterling to 5 miles southwest of Devol, moving east
at 40 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3413 9856 3413 9855 3416 9860 3417 9865
      3413 9869 3413 9874 3463 9830 3471 9809
      3468 9809 3468 9782 3413 9826 3416 9837
      3413 9840 3408 9842 3408 9844 3407 9851
TIME...MOT...LOC 1313Z 248DEG 34KT 3463 9822 3414 9866

BRB
Special weather statement, Mar 19, 8:37 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
837 AM CDT Thu Mar 19 2020

OKZ027-028-191400-
Grady OK-McClain OK-
837 AM CDT Thu Mar 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Grady and
southwestern McClain Counties Until 900 AM CDT...

AT 834 AM CDT, a strong thunderstorm was located near Bradley, moving
northeast at 45 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Minor flooding in areas of poor drainage...

Locations impacted include...
Newcastle, Purcell, Slaughterville, Goldsby, Dibble, Washington,
Cole, Alex, Bradley and Criner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3486 9764 3486 9767 3484 9767 3479 9777
      3486 9787 3520 9752 3514 9741 3508 9740
      3508 9735 3505 9735 3503 9736 3500 9735
TIME...MOT...LOC 1334Z 228DEG 39KT 3487 9775

BRB
Special weather statement, Mar 19, 8:58 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
858 AM CDT Thu Mar 19 2020

OKZ028>030-191430-
Pottawatomie OK-Cleveland OK-McClain OK-
858 AM CDT Thu Mar 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR west central Pottawatomie...
southeastern Cleveland and southwestern McClain Counties Until 930 AM
CDT...

AT 855 AM CDT, a strong thunderstorm was located near Washington,
moving northeast at 50 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Heavy rain and minor flooding...

Locations impacted include...
Southeastern Norman, Purcell, Noble, Slaughterville, Lexington, Pink,
Goldsby, Washington, Tribbey, Etowah, Brooksville, Macomb, Lake
Thunderbird and Little Axe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3491 9751 3503 9761 3538 9709 3516 9691
TIME...MOT...LOC 1355Z 236DEG 45KT 3502 9748

BRB
Local storm report, Mar 19, 9:03 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
903 AM CDT THU MAR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 AM     TSTM WND GST     6 SSW WASHINGTON        34.98N 97.52W
03/19/2020  M60 MPH          MCCLAIN            OK   MESONET

&&

EM

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 7:03 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa42 min
Mar 18, 7:19 PM CDTRiver Flood WarningOUNCotton69 hr
Mar 18, 7:33 PM CDTSevere Thunderstorm WarningOUNKiowa29 min
Mar 18, 7:38 PM CDTSpecial Weather StatementOUNJackson37 min
Mar 18, 7:45 PM CDTAreal Flood AdvisoryOUNHarmon, Jackson2 hr
Mar 18, 8:01 PM CDTSpecial Weather StatementOUNTillman29 min
Mar 18, 8:12 PM CDTSpecial Weather StatementOUNOklahoma33 min
Mar 18, 8:20 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa40 min
Mar 18, 8:39 PM CDTFlash Flood WarningOUNJackson, Kiowa2 hr
Mar 18, 8:40 PM CDTSpecial Weather StatementOUNOklahoma35 min
Mar 18, 8:46 PM CDTSevere Thunderstorm WarningOUNComanche, Kiowa44 min
Mar 18, 9:48 PM CDTAreal Flood AdvisoryOUNCaddo, Kiowa, Washita117 min
Mar 18, 10:47 PM CDTSevere Thunderstorm WarningOUNLove43 min
Mar 18, 11:06 PM CDTTornado WarningOUNLove24 min
Mar 18, 11:16 PM CDTAreal Flood AdvisoryOUNCanadian, Grady, Oklahoma3 hr
Mar 18, 11:29 PM CDTTornado WarningOUNLove, Marshall46 min
Mar 18, 11:44 PM CDTAreal Flood AdvisoryOUNCaddo, Kiowa, Washita2 hr
Mar 19, 12:02 AM CDTAreal Flood AdvisoryOUNOklahoma3 hr
Mar 19, 12:32 AM CDTFlash Flood WarningOUNCanadian, Oklahoma5 hr
Mar 19, 1:04 AM CDTSpecial Weather StatementOUNLincoln26 min
Mar 19, 1:45 AM CDTAreal Flood AdvisoryOUNLincoln, Payne3 hr
Mar 19, 2:08 AM CDTAreal Flood AdvisoryOUNAtoka, Coal, Johnston3 hr
Mar 19, 2:30 AM CDTSpecial Weather StatementOUNComanche, Tillman30 min
Mar 19, 2:37 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman53 min
Mar 19, 2:46 AM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Kiowa3 hr
Mar 19, 2:53 AM CDTSpecial Weather StatementOUNCleveland, Pottawatomie37 min
Mar 19, 3:09 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady, Stephens51 min
Mar 19, 3:31 AM CDTSpecial Weather StatementOUNJefferson29 min
Mar 19, 3:42 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma48 min
Mar 19, 3:50 AM CDTSpecial Weather StatementOUNGarvin, Stephens25 min
Mar 19, 4:19 AM CDTSpecial Weather StatementOUNGarvin, Murray, Pontotoc, Pottawatomie26 min
Mar 19, 4:21 AM CDTSpecial Weather StatementOUNLincoln24 min
Mar 19, 4:33 AM CDTRiver Flood WarningOUNJackson, Kiowa, Tillman3 hr
Mar 19, 4:44 AM CDTSpecial Weather StatementOUNPontotoc31 min
Mar 19, 5:08 AM CDTSpecial Weather StatementOUNMarshall37 min
Mar 19, 5:30 AM CDTAreal Flood AdvisoryOUNAtoka, Bryan, Coal, Johnston, Marshall3 hr
Mar 19, 5:30 AM CDTSevere Thunderstorm WarningOUNCotton, Tillman45 min
Mar 19, 6:06 AM CDTSpecial Weather StatementOUNCotton24 min
Mar 19, 6:21 AM CDTSpecial Weather StatementOUNGarvin24 min
Mar 19, 6:37 AM CDTAreal Flood AdvisoryOUNCotton, Garvin, Stephens3 hr
Mar 19, 7:32 AM CDTSpecial Weather StatementOUNTillman28 min
Mar 19, 7:40 AM CDTRiver Flood WarningOUNPottawatomie, Seminole19 hr
Mar 19, 7:41 AM CDTAreal Flood AdvisoryOUNGarvin, McClain, Pontotoc, Pottawatomie, Seminole3 hr
Mar 19, 8:16 AM CDTSpecial Weather StatementOUNCotton29 min
Mar 19, 8:21 AM CDTFlash Flood WarningOUNComanche, Cotton3 hr
Mar 19, 8:29 AM CDTFlash Flood WarningOUNStephens3 hr
Mar 19, 8:37 AM CDTSpecial Weather StatementOUNMcClain23 min
Mar 19, 8:43 AM CDTRiver Flood WarningOUNLincoln, Oklahoma, Pottawatomie12 hr
Mar 19, 8:48 AM CDTAreal Flood AdvisoryOUNCleveland, Garvin, Grady, McClain3 hr
Mar 19, 8:58 AM CDTSpecial Weather StatementOUNCleveland, McClain, Pottawatomie32 min
Mar 19, 9:03 AM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pottawatomie, Seminole42 min
Mar 19, 9:19 AM CDTRiver Flood WarningOUNComanche, Cotton41 hr
Mar 19, 9:28 AM CDTAreal Flood AdvisoryOUNPottawatomie3 hr
Mar 19, 9:45 AM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole33 min
Mar 19, 10:56 AM CDTAreal Flood WarningOUNComanche, Cotton6 hr
Mar 19, 11:24 AM CDTAreal Flood WarningOUNCleveland, Garvin, McClain6 hr
Mar 19, 11:33 AM CDTAreal Flood WarningOUNStephens5 hr
Mar 19, 1:08 PM CDTSpecial Weather StatementOUNMurray37 min
Mar 19, 2:09 PM CDTSpecial Weather StatementOUNHughes36 min
Mar 19, 2:14 PM CDTRiver Flood WarningOUNCarter, Garvin, Murray6 hr
Mar 19, 2:15 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes30 min
Mar 19, 2:27 PM CDTSpecial Weather StatementOUNMurray33 min
Mar 19, 4:08 PM CDTSpecial Weather StatementOUNAtoka37 min
Mar 19, 5:13 PM CDTSpecial Weather StatementOUNBryan32 min

Nearby

Flash Flood Warnings in Oklahoma, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.